Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Efexor XR - Long Term Withdrawal - Anyone Else?

Posted by Woz on June 17, 2003, at 5:56:40

In reply to Re: Efexor XR - Long Term Withdrawal - Anyone Else? Woz, posted by Tracee on June 16, 2003, at 7:46:33

> Thank you so very much guys for your replies .. it does make a big difference to know that there are comrades in Meds out there .. lolz, I wish.
Had a better day today than yesterday. Mostly a few heart palpitations and the like but nothing compared to yesterday, thank god!
Thanks again to all replies. I hope you all keep on coping better knowing we are all here and in so many ways are in it all together. Friends do indeed people include people we have never met and to you all my best wishes.
Woz
>
> I know exactly what you mean Woz.I take my efexor at night.I forgot to take it once and the following day,I couldn't figure out what was wrong with me!I had all of the symptoms you described and I didn't like it at all.I didn't find out until I went to take my next dose, then realised I had missed the day before's.
> You say that at least before you were on it you could feel.I miss that too.My family say I'm just not me anymore.
> My G.P. has decide he can't take me any further and has referred me on to a psychiatrist.I haven't made the appointment yet, but I have decided to not go 'cold turkey' off the efexor.For now, I'm just taking things one day at a time.
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Woz thread:104118
URL: http://www.dr-bob.org/babble/20030614/msgs/234505.html